# SDR CA100820002

- Difficulty date: August 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech E18S
- Aircraft time: 11,871 hours
- Engine: Pwa R985AN14B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Failed
- Location: Nr 5 Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A PROBLEM WITH CONNECTING ROD ON CYLINDER NR 5 CAUSED AN ENGINE FAILURE DURING DESCENT AFTER PARA-DROP.  ENGINE WAS FEATHERED AND AIRPLANE LANDED SAFELY.
